MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT281416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 07/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient comorbidities: copd, hypertension, and afib.Patient medications: albuterol, amlodipine, apixaban, calcium citrate, vitamin d3, duloxetine, famotidine, fenofibrate micronized, ferrous gluconate, fluticasone, gabapentin, levothyroxine, metoprolol, omeprazole, rosuvastatin, solifenacin, sotalol, umeclidinium, valsartan, and zinc oxide.The gore® excluder® aaa endoprosthesis instructions for use (ifu) states that adverse events that may occur and/or require intervention include, but are not limited to endoleak.
 
Event or Problem Description
On (b)(6) 2019, the patient was implanted with gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.Reportedly, during the original procedure two gore® viabahn® vbx balloon expandable endoprostheses were used for a chimney technique in the renal arteries (lot/serial number is unknown and not available).It was reported that computed tomography images dated (b)(6) 2020, revealed the patient had a proximal type i endoleak.It is unknown if there is aneurysm sac enlargement (previous ct images are not available for comparison).The cause for the type i endoleak is unknown, but the physician stated "it could be possible gutters that lead to possible migration".On (b)(6) 2020, the physician reintervened and implanted a gore® excluder® aortic extender endoprosthesis proximally and bilaterally extended proximally both viabahn® vbx balloon expandable endoprostheses.The endoleak was resolved at the end of the case.The patient tolerated the procedure.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10622132
Report Number3007284313-2020-01090
Device Sequence Number3054950
Product Code MIH
UDI-Device Identifier00733132622542
UDI-Public00733132622542
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/08/2022
Device Model NumberRLT281416
Device Catalogue NumberRLT281416
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/21/2020
Supplement Date Received by Manufacturer09/21/2020
Initial Report FDA Received Date10/02/2020
Supplement Report FDA Received Date01/13/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight93